# SDR TRAX200800193

- Difficulty date: February 4, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 15,055 hours, 12,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT FS 280, FLOOR LEVEL AT RBL 9 I/B (RESOLVED ON W/O: 82203 TASKCARD: N/R-00023).  REPAIRED DAMAGE TO FS 280 WEB O/B OF RBL 9 IAW EO 6+00-53-90 C/W.
